# SDR ASOA201703195027

- Difficulty date: March 19, 2017
- Submitted: March 22, 2017
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- Aircraft time: 30,988 hours, 22,290 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Part number: M8353617002L
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS CYCLING ON AND OFF WITH GROUND POWER AND APU POWER. CONTRACT MX REMOVED AND REPLACED RELAY K135 WITH OPERATIONAL CHECK GOOD. A/C WAS APPROVED FOR RETURN TO SERVICE.
